2020-02-032020-02-032019-09Boudaoui, A., Caraballo Garrido, T. y Blouhi, T. (2019). Hyers-Ulam stability for coupled random fixed point theorems and applications to periodic boundary value random problems. Random Operators and Stochastic Equations, 27 (3), 143-152.0926-63641569-397Xhttps://hdl.handle.net/11441/92695In this paper, we prove some existence, uniqueness and Hyers-Ulam stability results for the coupled random fixed point of a pair of contractive type random operators on separable complete metric spaces. The approach is based on a new version of the Perov type fixed point theorem for contractions. Some applications to integral equations and to boundary value problems are also given.application/pdfengAttribution-NonCommercial-NoDerivatives 4.0 Internacionalhttp://creativecommons.org/licenses/by-nc-nd/4.0/Fixed pointRandom operatorPeriodic boundary random value problemHyers-Ulam stability for coupled random fixed point theorems and applications to periodic boundary value random problemsinfo:eu-repo/semantics/articleinfo:eu-repo/semantics/openAccess10.1515/rose-2019-2012